# SDR CA000222008

- Difficulty date: February 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 402B
- Aircraft time: 7,828 hours
- Engine: Cont TSIO520E
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: 719983
- Condition: Shorted
- Location: Cockpit
- Component: Combustion Heater, 8259
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT, THE CREW NOTICED THE PANEL LIGHTS FLICKER FOLLOWED BY A BURNING SMELL AND COMBUSTION HEATER FAILURE.  AFTER LANDING, THE MAINTENNANCE CREW FOUND THE HEATER DUCT SWITCH HAD OVERHEATED AND FAILED.
